# SDR SWIA200312238

- Difficulty date: August 2, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 311 hours, 296 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stick Shaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STICK SHAKER ABOUT 1000 FT AT VFTO IN STABLE CLIMB TWO TIMES ABOUT 1 SECOND EACH OCCURRENCE.  REMOVED AND REPLACED STALL COMPUTER IAW CRJ MM.  OPS CHECK GOOD.  P/N:  39-951-002-08  S/N OFF:  208.
